# SDR AALA202105283517

- Difficulty date: April 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED AT FR 69, STR 23R. L = 1.225 INCHES. REPLACED SHEAR PLATE LOCATED AT STR 23R FROM FR 69 TO FR 70 AT AFT GALLEY AREA PER SRM 51-72-11-911-001.
